Raise your Query

Hi! Simply click below and type your query.

Our experts will reply you very soon.

WhatsApp Us

Zecold-Kid Syrup

Zecold-Kid Syrup

MOQ : 100 Box

Business Type Manufacturer, Supplier
Form Liquid
Composition CPM IP 0.5 Mg + Phenylephrine IP 5 Mg & Sodium Citrate Ip 60 Mg+ Paracetamol 125mg + Menthol 1 Mg
Indication Allergic Rhinitis, Chronic Bronchitis, Common Cold, Sinusitis, Ocular Allergy
Click to view more

Preferred Buyer From

Location Worldwide

Product Details

Dosage
As Prescribed by Physician
Best Before
36 Months from Manufacturing
Storage
Keep Away from Direct Sunlight
  • PARACETAMOL - analgesic and antipyretic. causes less gastric irritation and is generally less toxic¬†
  • DIPHENHYDRAMINE : Anti allergic and antihistamine¬†
  • PHENYLEPHRINE HCL Nasal Decongestant¬†

Yes! I am interested

Looking for "Zecold-Kid Syrup" ?

Box

Explore More Products